# SDR ASAA2022041037944

- Difficulty date: April 10, 2022
- Submitted: April 11, 2022
- Operation: Air carrier
- Aircraft: N570AS
- Make and model: Boeing 737
- Aircraft serial: 35185
- Aircraft time: 55,438 hours, 16,553 cycles
- Engine: Cfmint CFM567B27
- Engine time: 48,832 hours, 14,703 cycles
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Engine
- Part number: CFM67B273
- Part serial: 896735
- Condition: None
- Location: Right Wing
- Part time: 48,832 hours, 14,703 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PER T/C # 7847200 #2 ENG NLET INSP PS13 BOSS AT FAN CASE IS LOOSE.  GROUNDED - YES. REMOVED AFT ACOUSTICAL PANEL AT 10 O'CLOCK POSITION REF B737-800 AMM 72-23-02-000-801-F01. REMOVED LOOSE FASTENER. REF B737-800 SRM 51-40-02. FOUND DAMAGE UNDER BOSS, MAPPED DAMAGE FOR ENGINEERING. ACCOMPLISHED REPAIRS TO DAMAGE AREAS PER EA PWRPL-72EA-24308. INSTALLED PS13 BOSS FITTING TO RE-WORKED AREA. REMOVED #2 ENGINE S/N # 896-735 REF T/C # 7847100 W/O # 1905930.
